Interpolation theorem on lorentz spaces over weighted measure spaces

Shinya Moritoh, Miyuki Niwa, Takuya Sobukawa

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In 1997 Ferreyra proved that it is impossible to extend the Stein-Weiss theorem in the context of Lorentz spaces. In this paper we obtain an interpolation theorem on Lorentz spaces over weighted measure spaces.

Original languageEnglish
Pages (from-to)2329-2334
Number of pages6
JournalProceedings of the American Mathematical Society
Volume134
Issue number8
DOIs
Publication statusPublished - 2006 Aug
Externally publishedYes

    Fingerprint

Keywords

  • Weighted interpolation
  • Weighted Lorentz spaces

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this